Boundary Regularity Of Admissible Operators

Christoph Lampert
Publicacions Matematiques volume 49, Pages 179-195, Publicacions Matematiques, 2005


In strictly pseudoconvex domains with smooth boundary, we prove a commutator relationship between admissible integral operators, as introduced by Lieb and Range, and smooth vector fields which are tangential at boundary points. This makes it possible to gain estimates for admissible operators in function spaces which involve tangential derivatives. Examples are given under with circumstances these can be transformed into genuine Sobolev- and Ck-estimates.




@article{ LAMP2005,
	Title = {Boundary Regularity Of Admissible Operators},
	Author = {Christoph Lampert},
	BookTitle = {Publicacions Matemàtiques},
	Year = {2005},
	Publisher = {Publicacions Matematiques},
	Publisher = {49},
	Pages = {179-195},
	Journal = {Publicacions Matematiques}

Last modified:: 30.08.2016